Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Switching from Reyataz to Edurant (plus Epzicom)

(1/3) > >>

sfpvguy41:
I am planning to switch from unboosted Reyataz, which I take with Epzicom (switched away from Truvada due to Osteoporosis), to Edurant.  I am aware of the meal requirement, and since I have 8 years taking Reyataz with food it's no issue.

The reason for switching is to see if I have less gut issues by changing from Reyataz.

I tried once switching to Isentress and couldn't due to problems with bad dreams, sleeping, depression etc... I know Edurant has some of these but less than Sustiva (which is why I always avoided that).  Doc says if I don't like it I can go back to Reyataz.

Anyone have experience with this combo?  Thanks!

sfpvguy41:
Starting on my first pill today, I will update my experience since there was a deafening silence in response to this combo

buginme2:
I take Complera (your combo with the Epzicom swapped for Truvada).  I used to take Ateipla.  Complera (Edurant/Truvada) is almost 100% side effect free (for me), your experience may vary. 

Good luck, I'm hope its as side effect. Free for you as its been for me.

The only negative is the meal thing.  You said you are already used to.  That was the hardest thing for me to get used to.  It sounds like such a simple task, yet it can really muck things up. 

sfpvguy41:
Thanks! So far just a bit of a headache, nothing bad...

weasel:


    I'm sure you will feel better   sfpvguy41  ,

    The worst 8 years of my life was when I took  Reyataz  .
    I spent hours in the bathroom almost everyday !

    Been on  Prezeista <sp>  now for 6 months a feel so much better in the gut  ;)

     Still have bad days  a couple times a week , But not everyday .

                                  Hoping it works out well for you ,

                                                                  Weasel

   P.s.  HIV : Over 30 years ...

Navigation

[0] Message Index

[#] Next page

Go to full version